By Topic

Improved construction of nonlinear resilient S-boxes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
K. C. Gupta ; Indian Stat. Inst., India ; P. Sarkar

We provide two new construction methods for nonlinear resilient functions. The first method is a simple modification of a construction due to Zhang and Zheng and constructs n-input, m-output resilient S-boxes with degree d>m. We prove by an application of the Griesmer bound for linear error-correcting codes that the modified Zhang-Zheng construction is superior to the previous method of Cheon in Crypto 2001. Our second construction uses a sharpened version of the Maiorana-McFarland technique to construct nonlinear resilient functions. The nonlinearity obtained by our second construction is better than previously known construction methods.

Published in:

IEEE Transactions on Information Theory  (Volume:51 ,  Issue: 1 )